# SDR Y2PA2023011602301

- Difficulty date: January 10, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N837US
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 75,266 hours, 55,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 75,266 hours, 55,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, CORROSION WAS FOUND ON CUSP WEB AT APPROXIMATELY BS 209 BETWEEN LBL 44 AND LBL 54. N REMOVED THE CORROSION AND FOUND AREA TO BE OUT OF LIMITS. THE DAMAGED AREA WAS REMOVED AND AN HFEC INSPECTION WAS PERFORMED OF THE TRIMMED-OUT AREA AND THE EXISTING FASTENER HOLES COMMON TO THE REPAIR. NO DEFECTS NOTED. THEY FABRICATED A REPAIR FILLER FROM 7075-T6 0.020 AND A REPAIR DOUBLER FROM 7075-T6 0.025. REPAIR PARTS WERE DRILLED, DEBURRED, TREATED AND PRIMED IAW SRM 51-10-3. REPAIR PARTS WERE INSTALLED ON REPAIR AREA BETWEEN BS 200 AND 215 BETWEEN LBL 44 AND LBL 54 IAW AEI EO 18734. EO 18734 .
